# SDR DL764060594

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 18,700 hours, 6,263 cycles
- Engine: Ge CF680C2*
- Engine time: 17,877 hours, 6,176 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706162
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,877 hours, 6,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

REPLACED NR 1 ENGINE DUE TO MAX NR OF EGT EXCEEDANCES.
